Journal Article

Erratum: Modelling magnetically deformed neutron stars

B. Haskell, L. Samuelsson, K. Glampedakis and N. Andersson

in Monthly Notices of the Royal Astronomical Society

Published on behalf of The Royal Astronomical Society

Volume 394, issue 3, pages 1711-1711
Published in print April 2009 | ISSN: 0035-8711
Published online April 2009 | e-ISSN: 1365-2966 | DOI: https://dx.doi.org/10.1111/j.1365-2966.2009.14151.x
Erratum: Modelling magnetically deformed neutron stars

More Like This

Show all results sharing this subject:

  • Astronomy and Astrophysics

GO

Show Summary Details

Journal Article.  297 words.  Illustrated.

Subjects: Astronomy and Astrophysics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.